# SDR AMTA200700557

- Difficulty date: October 24, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(R ENG ANTI ICE) EICAS MSG, ENF ANTI ICE (VALVE) LIGHT ON W/SWITCH SELECTED FROM ON TO OFF.  FAULT CODE 30-21-11-02.  FOUND PIN PUSHED BACK IN CONNECTOR FOR VALVE, RESEATED PIN SYSTEM OPS CHECKED NORMAL.  (K)
